Metoprolol And Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »
University of Minnesota, School of MedicineNeuropathy due to HIV often will improve with HIV treatment. Neuropathy due to certain HIV drugs may bet better if treatment switched to alternative meds or with treatment for the neuropathy itself. Treatment for neuropathy is often helpful but... Read more »
University of British ColumbiaNeuropathy may be due to a number of things:1. Side effect of a drug (such as didanosine or stavudine).2. HIV disease itself3. A complication of HIV disease4. Something elseThe first thing is to figure out which one of the four things it is. The... Read more »
University of Cincinnati, College of MedicinePeripheral neuropathy due to HIV usually occurs in advanced disease, not in people who were infected relatively recently. It starts in the toes and is not related to position (sitting, standing, etc). It is not caused by stress but can be caused... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV